# SDR 2002FA0000608

- Difficulty date: February 11, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cap
- Condition: Eroded
- Location: Actuator
- Component: Actuator, Sargent
- Component part number: 731414
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR CAP PORT HAS EROSION INTERNALLY.
